# SDR SIMA20130321005

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 26,060 hours, 18,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3662 THE CREW REPORTED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT HOLDER WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FLIGHT CREW PLACARDED PER MEL 25-14.  REMOVED AND REPLACED THE FLASHLIGHT ASSEMBLY & BASE IAW CRJ AMM 25-61-02.  THE OPERATIONAL CHECK WAS GOOD.  MEL RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
